# SDR HALA0700130

- Difficulty date: March 22, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 67,021 hours, 12,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHTS INOP AT 17 A, B 18 A, B 19A, B.  REPLACED LIGHTS STRIP CHECKS OK.
